Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

5 year old having itchy bug bites on the legs. No fever. What is the treatment?

My 5 year old son has two, what I think are bug bites on his leg marks on his leg. They are both roughly the size of a quarter or a little smaller and they are red with a small white indented center. They are itchy but he has not had any other symptoms like fever or anything. I have never seen a bite like this before, any idea what it s from? And is there Anything special I need to do treat it? Thank you!
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Itchy red spots on the legs with white centre can be bug bites or papular is more towards bug can be treated with antihistamine atarax syrup twice daily ana application of moisteriser followed by flutibact ointment over the lesions can cure the disease.use antibiotic twice daily and anti inflammatory agent twice daily can cure the disease
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor